Title: Total linear least-squares and the algebraic riccati equation
Authors: De Moor, Bart ×
David, J #
Issue Date: May-1992
Publisher: Elsevier science bv
Series Title: Systems & control letters vol:18 issue:5 pages:329-337
Abstract: It is shown that the solution to a total linear least squares problem satisfies a quadratic matrix equation, which turns into an algebraic Riccati equation when the matrix of unknowns is square. If there is an additional symmetry constraint on the solution. the optimal solution is given by the anti-stabilizing solution of this Riccati equation.
ISSN: 0167-6911
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science